Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2007, Article ID 80205, 17 pages
http://dx.doi.org/10.1155/2007/80205
Research Article

Waves Trapped by Submerged Obstacles at High Frequencies

1Instituto de Matemáticas Aplicadas, Universidad de Cartagena, Sede Piedra de Bolívar, Cartagena de Indias, Bolívar, Colombia
2Facultad de Ciencias Físico-Matemáticas, Universidad Michoacana, Edificio B, Ciudad Universitaria, Morelia, Michoacán 58060, Mexico
3Facultad de Ingeniería, Universidad de la Sabana, Campus Puente del Común, Km. 21 Autopista Norte, Chía, Cundinamarca, Colombia

Received 10 November 2006; Accepted 25 June 2007

Academic Editor: Matiur Rahman

Copyright © 2007 A. M. Marín et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. M. Marín, R. D. Ortíz, and P. Zhevandrov, “Waves Trapped by Submerged Obstacles at High Frequencies,” Journal of Applied Mathematics, vol. 2007, Article ID 80205, 17 pages, 2007. https://doi.org/10.1155/2007/80205.